# SDR REXA2021101400877

- Difficulty date: September 24, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: CC6703319315
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSING PANEL FWD OF FLIGHT DECK FLOORBOARD AT FS 260 IS CORRODED - R/R UNSERVICEABLE CLOSING PANEL @ FS260 WITH SERVICEABLE PANEL IAW CRJ 700 SRM 51-42-06-001-001-A01.  WVAC EMP STAMP #722 MTC
